# SDR CA140225021

- Difficulty date: February 20, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328100
- Aircraft time: 13,652 hours
- Engine: Pwa PW119B
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: C750B2F
- Condition: Failed
- Part time: 14,750 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE AFTER ROTATION "MC" RT ALT FAIL ILLUMINATED. "MC" WAS AWKNOWLEDGED AND DEPATURE PROCEDURE WAS FOLLOWED AS NORMAL. WHEN SAFE CREW RAN "MC" R ALT FAIL CHECKLIST.  TIEING LT ALT CAUSED LT ALT TO FAIL ALSO.  IAW QRH AC TIE WAS UNTIED AND LT ALT RESET.  GOOD WEATHER AND SHORT LEG RESULTED IN DECISION TO CONTINUE TO DESTINATION ENROUTE, HOWEVER MAIN HYD PUMP INDICATED INTERMITENTLY NOT WORKING.  DURING ARRIVAL MULTIPLE CAS MSG`S BEGAN TO APPEAR INCLUDING NWS FAIL, ANTI SKID FAIL, FLAP ASYM, MAIN HYD PUMP INOP.  WE COULDN`T DETERMINE IF MALFUNCTIONS WERE RELATED.  HYD PRS WAS DROPPING AND IT WAS DIFFICULT TO DETERMINE WHICH POWER SOURCE FOR WHICH PUMP HAD BEEN LOST OR MIGHT HAVE BEEN LOST DURING DUAL ALT FAIL SITUATION. WE DECIDED TO CONFIGURE EARLY TO ALLOW EXTRA TIME FOR GEAR/FLAP EXTENSION INCASE WE WERE RUNNING ON JUST THE STD BY HYD PUMP.  AS WE JOINED DOWNWIND FOR 35L THE COMBINATION OF MULTIPLE REOCCURING CAS MSG`S AND DROPPING HYD PRESSURE LT US UNSURE OF HOW BAD THE SITUATION WAS BECOMING.  AN EMERGENCY WAS DECLARED. LANDING WAS NORMAL. BOTH NWS AND ANTI SKID BECAME FUNCTIONAL ON TOUCHDOWN, GROUNDSPOILERS APPEARED TO DEPLOY AND WE WERE FOLLOWED TO GATE 2.  ACFT WAS INSPECTED BY MAINTENANCE AND FOUND THE AFFERMENTIONED RELAY FROZEN SHUT ON 1 OF THE 3 AC POWER PHASES.  THE RELAY WAS MEASURED FOR RESISTANCE WHICH FOUND 1 CYCLE REMAINED CLOSED WITH POWER BOTH APPLIED AND REMOVED, THIS FINALIZED THE THEORY OF THE FROZEN RELAY.  ANOTHER RELAY WAS INSTALLED AND GROUND TESTED SERVICEABLE.
